skip to main content
Resultados 1 2 3 4 5 next page
Mostrar Somente
Refinado por: idioma: Coreano remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Post-pandemic reflections: lessons from Chinese mathematics teachers about online mathematics instruction
Material Type:
Artigo
Adicionar ao Meu Espaço

Post-pandemic reflections: lessons from Chinese mathematics teachers about online mathematics instruction

CAO, Yiming ; Shu Zhang ; Man Ching Esther Chan ; Yueyuan Kang

Asia Pacific Education Review, 2021, 22(2), 70, pp.157-168

Dordrecht: 교육연구소

Texto completo disponível

2
PSEUDO-RIEMANNIAN SASAKI SOLVMANIFOLDS
Material Type:
Artigo
Adicionar ao Meu Espaço

PSEUDO-RIEMANNIAN SASAKI SOLVMANIFOLDS

Diego Conti ; Federico A. Rossi ; Romeo Segnan Dalmasso

대한수학회지, 2023, 60(1), , pp.115-141 [Periódico revisado por pares]

대한수학회

Texto completo disponível

3
( , )-GORENSTEIN FLAT HOMOLOGICAL DIMENSIONS
Material Type:
Artigo
Adicionar ao Meu Espaço

( , )-GORENSTEIN FLAT HOMOLOGICAL DIMENSIONS

Becerril, Victor

Journal of the Korean Mathematical Society, 2022-11, Vol.59 (6), p.1203-1227 [Periódico revisado por pares]

Texto completo disponível

4
PRACTICAL FHE PARAMETERS AGAINST LATTICE ATTACKS
Material Type:
Artigo
Adicionar ao Meu Espaço

PRACTICAL FHE PARAMETERS AGAINST LATTICE ATTACKS

Cheon, Jung Hee ; Son, Yongha ; Yhee, Donggeon

대한수학회지, 2022, 59(1), , pp.35-51 [Periódico revisado por pares]

대한수학회

Texto completo disponível

5
FOLIATIONS FROM LEFT ORDERS
Material Type:
Artigo
Adicionar ao Meu Espaço

FOLIATIONS FROM LEFT ORDERS

Baik, Hyungryul ; Hensel, Sebastian ; Wu, Chenxi

Journal of the Korean Mathematical Society, 2022-07, Vol.59 (4), p.699-715 [Periódico revisado por pares]

Texto completo disponível

6
GORENSTEIN QUASI-RESOLVING SUBCATEGORIES
Material Type:
Artigo
Adicionar ao Meu Espaço

GORENSTEIN QUASI-RESOLVING SUBCATEGORIES

Cao, Weiqing ; Wei, Jiaqun

Journal of the Korean Mathematical Society, 2022-07, Vol.59 (4), p.733-756 [Periódico revisado por pares]

Texto completo disponível

7
( , , , )-GORENSTEIN COMPLEXES
Material Type:
Artigo
Adicionar ao Meu Espaço

( , , , )-GORENSTEIN COMPLEXES

Yanjie Li ; Renyu Zhao

Journal of the Korean Mathematical Society, 2024-05, Vol.61 (3), p.603-620 [Periódico revisado por pares]

Texto completo disponível

8
Imaginary Bicyclic Biquadratic Number Fields with Class Number 5
Material Type:
Artigo
Adicionar ao Meu Espaço

Imaginary Bicyclic Biquadratic Number Fields with Class Number 5

Julius Magalona Basilla ; Iana Angela Catindig Fajardo

Kyungpook Mathematical Journal, 2024, 64(2), , pp.303-309 [Periódico revisado por pares]

경북대학교 자연과학대학 수학과

Texto completo disponível

9
HOMOTHETIC MOTIONS WITH GENERALIZED TRICOMPLEX NUMBERS
Material Type:
Artigo
Adicionar ao Meu Espaço

HOMOTHETIC MOTIONS WITH GENERALIZED TRICOMPLEX NUMBERS

Siddika Özkaldi Karakuş ; Ferdağ Kahraman Aksoyak ; Gülşah Özaydin

Honam mathematical journal, 2024-03, Vol.46 (1), p.101-113 [Periódico revisado por pares]

호남수학회

Texto completo disponível

10
MODIFIED CYCLOTOMIC POLYNOMIALS
Material Type:
Artigo
Adicionar ao Meu Espaço

MODIFIED CYCLOTOMIC POLYNOMIALS

Ae-Kyoung, Cha ; Miyeon, Kwon ; Ki-Suk, Lee ; Seong-Mo, Yang

Taehan Suhakhoe hoebo, 2022-11, Vol.59 (6), p.1511-1522 [Periódico revisado por pares]

Texto completo disponível

Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (178)

Refinar Meus Resultados

Tipo de Recurso 

  1. Artigos  (180)
  2. Livros  (1)
  3. Mais opções open sub menu

Data de Publicação 

De até
  1. Antes de2007  (11)
  2. 2007Até2010  (22)
  3. 2011Até2014  (23)
  4. 2015Até2019  (65)
  5. Após 2019  (61)
  6. Mais opções open sub menu

Idioma 

  1. Inglês  (178)
  2. Japonês  (2)
  3. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.